# SDR SWIA201904035718

- Difficulty date: February 18, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 280.0 FLOOR SUPPORT FROM RBL 9 TO LBL 9.  (C-CHECK) RO: 04/01/2019 / REMOVED AND REPLACED FS.280 FLOOR SUPPORT FROM LBL.9-RBL.9 IAW SRM.
